# SDR FDEA202309261722

- Difficulty date: September 26, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777150000200
- Part serial: TS0801
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #6 SPOILER RH SIDE HINGE ARM PARTIAL DISBONDED. REPAIRED THE HINGE ARM BY HOT BONDING REPAIR, THIS IS CAT.A REPAIR I.A.W A300-600F SRM   57-73-11-201, PARA 13, PAGE 218-221, FIG 208.  MAJOR REPAIR
